Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have polycystic ovaries. Irregular periods, severe stomach, back pain, frequent hunger. Taking Sysron tablet. Treatment?

Hi I have polycystic ovaries. doctor has advised me to take Sysron tablet. I dont get my periods regularly. Also I m suffering from severe back pain . I get severe stomach pain in the morning everyday when I wake up and in due course it becomes normal. I feel hungry very often. It has been just 4 months since I m married.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
sysron tablets are progesterone tablets which help in maintenance of luteal phase and after stopping you will get withdrawal bleeding,
it can cause side effects like pain abdomen, changes in appetite etc, so your symptoms may be because of that, these symptoms will subside soon usually,
in treatment of poly cystic ovaries along with progesterone better to go for insulin sensitizers which will decrease insulin resistance and help in menstrual regulation.
take care.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor